×

zbMATH — the first resource for mathematics

Holomorphic functions with values in locally convex spaces and applications to integral formulas. (English) Zbl 0142.33902
Trans. Am. Math. Soc. 111, 317-344 (1964); Errata. Ibid. 547 (1964).

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Bochner, Analytic and meromorphic continuation by means of Green’s formula, Ann. of Math. (2) 44 (1943), 652 – 673. · Zbl 0060.24206 · doi:10.2307/1969103 · doi.org
[2] N. Bourbaki, Eléments de mathématique. XV. Première partie: Les structures fondamentales de l’analyse. Livre V: Espaces vectoriels topologiques. Chapitre I: Espaces vectoriels topologiques sur un corps valué. Chapitre II: Ensembles convexes et espaces localement convexes, Actualités Sci. Ind., no. 1189, Herman & Cie, Paris, 1953 (French). · Zbl 0050.10703
[3] -, Integration, Hermann, Paris, 1960.
[4] L. Bungart and H. Rossi, On the closure of certain spaces of holomorphic functions, Math. Ann. 155 (1964), 173 – 183. · Zbl 0123.27006 · doi:10.1007/BF01344157 · doi.org
[5] H. Cartan, Séminaire, École Normale Supérieure, 1951/52.
[6] Henri Cartan, Espaces fibrés analytiques, Symposium internacional de topología algebraica International symposium on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 97 – 121 (French). · Zbl 0106.05302
[7] Roger Godement, Topologie algébrique et théorie des faisceaux, Actualit’es Sci. Ind. No. 1252. Publ. Math. Univ. Strasbourg. No. 13, Hermann, Paris, 1958 (French). · Zbl 0080.16201
[8] Hans Grauert and Reinhold Remmert, Komplexe Räume, Math. Ann. 136 (1958), 245 – 318 (German). · Zbl 0087.29003 · doi:10.1007/BF01362011 · doi.org
[9] Hans Grauert, Approximationssätze für holomorphe Funktionen mit Werten in komplexen Rämen, Math. Ann. 133 (1957), 139 – 159 (German). · Zbl 0080.29201 · doi:10.1007/BF01343296 · doi.org
[10] Hans Grauert, Holomorphe Funktionen mit Werten in komplexen Lieschen Gruppen, Math. Ann. 133 (1957), 450 – 472 (German). · Zbl 0080.29202 · doi:10.1007/BF01343758 · doi.org
[11] Alexandre Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955), 140 (French). · Zbl 0064.35501
[12] Alexandre Grothendieck, Sur certains espaces de fonctions holomorphes. I, J. Reine Angew. Math. 192 (1953), 35 – 64 (French). · Zbl 0051.08704 · doi:10.1515/crll.1953.192.35 · doi.org
[13] E. Martinelli, Alcuni teoremi integrali per le funzioni analytiche di più variabili complesse, Rend. Accad. Italia 9 (1938), 269. · JFM 64.0322.04
[14] Raghavan Narasimhan, The Levi problem for complex spaces, Math. Ann. 142 (1960/1961), 355 – 365. · Zbl 0106.28603 · doi:10.1007/BF01451029 · doi.org
[15] H. Rossi, Global theory of several complex variables, Lecture notes by L. Bungart, Princeton Univ., Princeton, N. J., Spring 1961.
[16] L. Schwartz, Produit tensoriels topologiques et espaces nucléaires, Séminaire Inst. Henri Poincaré, 1953/54.
[17] Laurent Schwartz, Théorie des distributions à valeurs vectorielles. I, Ann. Inst. Fourier, Grenoble 7 (1957), 1 – 141 (French). · Zbl 0089.09601
[18] -, Théorie des distributions. I, Hermann, Paris, 1959.
[19] Jean-Pierre Serre, Faisceaux algébriques cohérents, Ann. of Math. (2) 61 (1955), 197 – 278 (French). · Zbl 0067.16201 · doi:10.2307/1969915 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.